# SDR DHL2006745531

- Difficulty date: August 12, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASTAR N/R 056419-FWD CARGO COMP. STR. 28L SPLICE IS CORRODED BETWEEN STA 680-700.  REMOVED CORR FOUND OUT OF ALLOWABLE LIMITS. REMOVED EXISTEN SPLICE CUT OUT DAMAGED AREA AT STR. 28L DIM. 4 INCH, FAB NEW SPLICE FROM P/N BAC 1498-132 7075T6 PO NR 423185 DIM. 16.5, FAB NEW FILLER FROM P/N 65-56236-6 PO NR 6348150 DIM. 4 INCH, TREATED, PRIMED AN INSTALLED REPAIR PARTS ALL IAW SRM 51-10-6,53-10-1 FIG. 1 AND 51-10-2 AND 53-10-2 FIG. 9.
